MAUDE Adverse Event Report: COLOPLAST A/S TOROSA; SALINE FILLED TESTICULAR PROSTHESIS

COLOPLAST A/S TOROSA; SALINE FILLED TESTICULAR PROSTHESIS
Model Number 5206502400
Medical Device Problem Codes Material Deformation (2976); Device Handling Problem (3265)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the patient presented to the or with two "deflated" testicular implants, of the same lot number.The physician extended at the original implanting office stated that the original implants, when placed, were not filled at time of surgery.The explanted devices were filled after case - no leakage.

Brand Name
TOROSA
Common Device Name
SALINE FILLED TESTICULAR PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key10277179
Report Number2125050-2020-00522
Device Sequence Number2432468
Product Code FAF
UDI-Device Identifier05708932470858
UDI-Public05708932470858
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5206502400
Device Catalogue Number520650
Device Lot Number7106232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR